# SDR CALA2022060601431

- Difficulty date: June 3, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N37409
- Make and model: Boeing 737924
- Aircraft serial: 30126
- Aircraft time: 55,876 hours, 22,843 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: 182A40012
- Condition: Cracked
- Location: 147.9
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R HORIZ. STAB LOWER SKIN HAS A CRACK INDICATED BY THE ''C'' SCAN. CRACK LOCATED AT RHORIZ. STAB STATION 147.90 AND 19 IN. FWD OF THE STAB REAR SPAR (APPROX. 1 INCH LONG)(MARKED)
